Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Decreased urine stream thickness

I'd be very surprised if your symptoms are anything to do with PCa. With your PSA readings, most people would say that the disease has been banished from your life, at least for some years. I suspect a Urinary Tract Infection. If so, five days on an anti-biotic should sort you out. See your GP soonest!

OC in England

Re: Decreased urine stream thickness

Thank you very much for your quick response and valuable advice. I am going to see my doctor for possible UTI treatment. I feel relieved by your observation.

RETURN TO HOME PAGE LINKS